# SDR DALA2016012200530

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Bs 651-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER PAN BETWEEN BS 651-661 AT C2 DOOR. CRACK WAS STOPPED IAW SRM 51-01, 21. NEW DOUBLER WAS FABRICATED PAINTED AND INSTALLED IAW SRM 52-03A,  51-10-3, 51-30-2 AND 51-30-4.
